MathSciNet Relay Station
MathSciNet bibliographic data
MR2669941 92D30 (34K20)
Huang, Gang; Takeuchi, Yasuhiro; Ma, Wanbiao; Wei, Daijun Global stability for delay SIR and SEIR epidemic models with nonlinear incidence rate. Bull. Math. Biol. 72 (2010), no. 5, 1192–1207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement